# SDR HALA2017041700102

- Difficulty date: April 17, 2017
- Submitted: April 18, 2017
- Operation: Air carrier
- Aircraft: N594HA
- Make and model: Boeing 767332
- Aircraft serial: 23275
- Aircraft time: 91,351 hours, 35,747 cycles
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Sensor
- Condition: Faulty
- Location: Rt Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: R
- Precautionary procedure: C

## Discrepancy

ATB, ON TAKE OFF RT ENG DID NOT ACHIEVE TO THRUST. REDUCED THRUST WAS 103.5. RT ENG ONLY ACHIEVE 101.1 (RT THROTTLE FULL FWD AT). PERFORMED FIM 73-21 TREE 811 TAKEOFF/CLIMB N1 LIMITED BY EEC. NO FAULT PRESENT ON EEC MONITOR UNIT. INSPECTED CDP TUBES AND MEC CDP PARTS FOR LEAKS, NO DEFECT NOTED REMOVED FUEL FILTER, NO EVIDENCE OF DEBRIS. REPLACED FUEL FILTER. LEAK CHECK OK. VISUAL INSPECTION OF VSV CABLE RIGGING CHECKS OK PER AMM 75-34-03. MINIMUM APPROACH & IDLE N2 CHECK GOOD PER AMM 71-00-00/601. REMOVED AND REPLACED T2 SENSOR PER AMM 73-21-05/401. OPS & LEAK CHECK PENDING. ACCOMPLISHED AMM 73-21-07 GROUND IDLE, AMM 71-00-00 TEST 12 & TEST 4. OPS CHECKED NORMAL. OK FOR SERVICE. REMOVED CIT SENSOR PER AMM 73-21-02. INSTALLED NEW CIT SENSOR PER AMM 73-21-02-404-009-G00. OPS TEST (2&3) FOR CIT SENSOR PASSED. OK TO CONTINUE SERVICE. OFF: PN: 8901-185 SN: WYG50171 OFF: PN: 8901-254 SN: WYG47156 ON: PN: 8901-185 SN: WYG35782 ON: PN: 8901-254 SN: WYG63893
